Real harmonizable multifractional Lévy motions
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 259-277.
@article{AIHPB_2004__40_3_259_0,
     author = {Lacaux, C\'eline},
     title = {Real harmonizable multifractional {L\'evy} motions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {259--277},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     doi = {10.1016/j.anihpb.2003.11.001},
     zbl = {1041.60038},
     mrnumber = {2060453},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2003.11.001/}
}
TY  - JOUR
AU  - Lacaux, Céline
TI  - Real harmonizable multifractional Lévy motions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2004
DA  - 2004///
SP  - 259
EP  - 277
VL  - 40
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2003.11.001/
UR  - https://zbmath.org/?q=an%3A1041.60038
UR  - https://www.ams.org/mathscinet-getitem?mr=2060453
UR  - https://doi.org/10.1016/j.anihpb.2003.11.001
DO  - 10.1016/j.anihpb.2003.11.001
LA  - en
ID  - AIHPB_2004__40_3_259_0
ER  - 
%0 Journal Article
%A Lacaux, Céline
%T Real harmonizable multifractional Lévy motions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2004
%P 259-277
%V 40
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.anihpb.2003.11.001
%R 10.1016/j.anihpb.2003.11.001
%G en
%F AIHPB_2004__40_3_259_0
Lacaux, Céline. Real harmonizable multifractional Lévy motions. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 259-277. doi : 10.1016/j.anihpb.2003.11.001. http://www.numdam.org/articles/10.1016/j.anihpb.2003.11.001/

[1] A. Ayache, A. Benassi, S. Cohen, J. Lévy Véhel, Regularity and identification of generalized multifractional gaussian process, Séminaire de Probabilités (2004), submitted for publication. | MR | Zbl

[2] A. Ayache, J. Lévy Véhel, The generalized multifractional Brownian motion, Stat. Inference Stoch. Process. 3 (1-2) (2000) 7-18, 19th Rencontres Franco-Belges de Statisticiens, Marseille, 1998. | Zbl

[3] A. Ayache, J. Lévy Véhel, Identification de l'exposant de Hölder ponctuel d'un Mouvement Brownien Multifractionnaire Généralisé, Technical Report LSP-2002-02, Laboratoire de Statistique et de Probabilités, UMR C5583, Université Paul Sabatier, 2002.

[4] A. Benassi, P. Bertrand, S. Cohen, J. Istas, Identification of the Hurst index of a step fractional Brownian motion, Stat. Inference Stoch. Process. 3 (1-2) (2000) 101-111, 19th Rencontres Franco-Belges de Statisticiens, Marseille, 1998. | Zbl

[5] A. Benassi, S. Cohen, J. Istas, Identifying the multifractional function of a Gaussian process, Statist. Probab. Lett. 39 (1998) 337-345. | MR | Zbl

[6] A. Benassi, S. Cohen, J. Istas, Identification and properties of real harmonizable fractional Lévy motions, Bernoulli 8 (1) (2002) 97-115. | MR | Zbl

[7] A. Benassi, S. Cohen, J. Istas, S. Jaffard, Identification of filtered white noises, Stoch. Process. Appl. 75 (1998) 31-49. | MR | Zbl

[8] A. Benassi, S. Jaffard, D. Roux, Gaussian processes and pseudodifferential elliptic operators, Revista Mathematica Iberoamericana 13 (1) (1997) 19-89. | MR | Zbl

[9] H. Cramér, M.R. Leadbetter, Stationary and Related Stochastic Processes. Sample Function Properties and Their Applications, Wiley, New York, 1967. | MR | Zbl

[10] J. Istas, G. Lang, Quadratic variations and estimation of the local Holder index of a gaussian process, Ann. Inst. Poincaré 33 (4) (1997) 407-437. | Numdam | MR | Zbl

[11] S. Mallat, A theory for multiresolution signal decomposition: the wavelet representation, IEEE Trans. PAMI 11 (1989) 674-693. | Zbl

[12] B. Mandelbrot, J.V. Ness, Fractional brownian motion, fractionnal noises and applications, Siam Rev. 10 (1968) 422-437. | MR | Zbl

[13] R. Peltier, J. Lévy Véhel, Multifractional Brownian motion: definition and preliminary results, available on , http://www-syntim.inria.fr/fractales/.

[14] G. Samorodnitsky, M.S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, New York, 1994. | MR | Zbl

[15] A.W. Van Der Vaart, Asymptotic Statistics, Cambridge University Press, Cambridge, 1998. | MR | Zbl

[16] B. Vidakovic, Statistical Modeling by Wavelets, Wiley, New York, 1999, a Wiley-Interscience Publication. | MR | Zbl

Cited by Sources: